兰州大学机构库

Browse/Search Results:  1-10 of 330 Help

Selected(0)Clear Items/Page:    Sort:
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, Zhi-Cheng;  Li, Wan-Tong;  Ruan, Shigui
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, Guo;  Ruan, Shigui
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Traveling waves for a nonlocal dispersal SIR model with delay and external supplies 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 247, 页码: 723-740
Authors:  Li, Yan;  Li, WT(李万同);  Yang, FY(杨飞英)
Adobe PDF(552Kb)  |  Favorite  |    Submit date:2015/12/16
SIR epidemic model  Traveling waves  Nonlocal dispersal  Holling-II incidence rate  Constant external supplies  
Existence and stability of time periodic traveling waves for a periodic bistable Lotka-Volterra competition system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 8, 页码: 2402-2435
Authors:  Bao, Xiongxiong;  Wang, Zhi-Cheng
Adobe PDF(1435Kb)  |  Favorite  |    Submit date:2015/12/16
Lotka-Volterra competition-diffusion system  Periodic traveling wave solutions  Existence  Uniqueness  Stability  
Monotonicity and uniqueness of traveling waves for a reaction-diffusion model with a quiescent stage 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 5, 页码: 2178-2189
Authors:  Zhang, Ping-An;  Li, Wan-Tong
Adobe PDF(711Kb)  |  Favorite  |    Submit date:2015/12/16
Monotonicity  Uniqueness  Traveling waves  Reaction-diffusion equations  Quiescent stage  
Spreading speeds and traveling waves in competitive recursion systems 期刊论文
JOURNAL OF MATHEMATICAL BIOLOGY, 2011, 卷号: 62, 期号: 2, 页码: 165-201
Authors:  Lin, G(林国);  Li, WT(李万同);  Ruan, Shigui
Adobe PDF(955Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Upper and lower solutions  Traveling waves  Spreading speeds  Competitive invaders  
Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 3, 页码: 487-513
Authors:  Lin, Guo;  Li, Wan-Tong
Adobe PDF(234Kb)  |  Favorite  |    Submit date:2015/12/16
bistable wavefront  nonlocal delay  reaction diffusion systems  competition  Lotka-Volterra type model  
Traveling waves in delayed lattice dynamical systems with competition interactions 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 5, 页码: 3666-3679
Authors:  Lin, Guo;  Li, Wan-Tong
Adobe PDF(413Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-iteration  Upper and lower solutions  Competition interaction  Traveling wave  Monotone dynamical systems  
Stability of traveling waves in a monostable delayed system without quasi-monotonicity 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 3, 页码: 1511-1526
Authors:  Yang, Yun-Rui;  Li, Wan-Tong;  Wu, Shi-Liang
Adobe PDF(301Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling waves  Weighted energy method  Stability  
Periodic pyramidal traveling fronts of bistable reaction-diffusion equations with time-periodic nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 3, 页码: 2388-2424
Authors:  Sheng, Wei-Jie;  Li, Wan-Tong;  Wang, Zhi-Cheng
Adobe PDF(345Kb)  |  Favorite  |    Submit date:2015/12/16
Pyramidal traveling fronts  Reaction-diffusion equations  Time periodic